# SDR USAA020061

- Difficulty date: February 6, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERIOR DOOR FRAME SKIN 1 INCH CRAC, STATION 950, S11L INTERIOR AFT ENTRY DOOR FORWARD DOOR FRAME.  INSTALLED DOUBLER PER EA 73190, T/R 53-30-07A.  (M)
